I am not sure what topic to put this under. My boyfriend told me tonight that he has had a white discharge( he calls it) from his penis the past couple of days. He has no burning when peeing. And he said there is no smell, and that it is just a white discharge. Not cottage cheese like or thick...I just had my pap two months ago and it came back clean. We have been together for four months. There has been no one else for either one of us. The only thing different that we have used in our sex life is the VCF film (otc birth control alternative)..It was not long after using these twice, that this showed up. I have used these in the past with another ex.. And I have had no problems.
I have had no strange symptoms. No discharge, no smell, no itching or burning. I am highly prone to yeast infections and bladder and UTI's..all those goodies...So we are not sure what to think the problem might be...does anyone have any ideas as to what might be causing this problem. He has had yeast infections and a bladder infection before.
I suggest he goes and gets a full STD and other tests done. It could well be a reaction to the VCF film you mention or an STD. (STD's can take up to several months to appear so just because you two have been together this long doesn't mean he doesn't have one, and your tests are not showing anything yet)
It may well be an infection from the VCF film but the only way to tell is for him to get tested at the doctors.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.